# SDR IPXA2022092286501

- Difficulty date: September 22, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 24,274 hours, 15,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GAUGE ON CREW ENTRY DOOR IS NOT VISIBLE FOR PREFLIGHT.  REPLACED L1 DOOR ESCAPE SLIDE. OPS CHECKS GOOD. REF AMM 25-61-21-0401. THIS CLEARS M791695, PLACARD REMOVED & NO DMP. ESR IPC 25-61-21-04.  ORIG SUB DATE:  9/22/2022
